See Alike in...

Alike App

Browser

NervousNelly

803d

I have been sweating profusely lately. Even small tasks have me breaking out in a sweat (getting dressed, folding clothes, etc.) has anybody experienced this on Zoloft? this is a new side effect for me.

Top reply
    • PannaMariaGirl

      796d

      I never put it together either but when I was on Zoloft a few years ago. I went through the same thing I thought it was just part of my menopause but maybe not maybe it had to do the meds. That was probably a bit of 20 years ago

    • PannaMariaGirl

      796d

      I never put it together either but when I was on Zoloft a few years ago. I went through the same thing I thought it was just part of my menopause but maybe not maybe it had to do the meds. That was probably a bit of 20 years ago

    • virgoqueen

      798d

      I'm taking zoloft but I'm extremely skinny. I woke up I'm sweat twice this week, your not alone

    • Gina75

      802d

      Yes I've been doing exact same thing even horrible night sweats. On zoloft aswell

    • lilith19

      802d

      Personally I haven't however it affects everyone diffrently

    • Akasha572

      803d

      My weight causes me to sweat easily, especially when cleaning the house or doing other chores. I feel birth control, antidepressants and unhealthy eating combined has contributed to my weight gain. Oh, and I have a hormone imbalance that doesn't help much either, PCOS. I shower frequently to help rid of sweatiness and use a fan, lol. Losing the weight hasn't been an easy task. Good luck to you on your mental health journey ❤️

      • Fluffsy

        802d

        @Akasha572 this is a good point I didn’t think of but yes the weight gain can bring on sweating too. I sweat a little more actually but I attribute it to my weight gain on the medicine rather than a side effect by itself, but I’m sure others have excessive sweating caused by the medicine itself

    • Fluffsy

      803d

      I’m interested to hear what people say. I have been on Zoloft for a while but I haven’t experienced any sweating personally. Mostly weight gain, and a huge loss of sex drive for me

      • NervousNelly

        803d

        @Fluffsy my weight has increased significantly since I started 100mg. It's uncomfortable. And I just can't find the motivation to exercise to get back to a comfortable weight.

        • Fluffsy

          802d

          @NervousNelly yeah I gained a bunch of weight I’m currently up to 150mg and still thinking I might need to go up again in the future because of my persisting depression symptoms even on the higher dose

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion